# SDR C2XA06BT023

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 15,555 hours, 11,595 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 216820
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR-CO3206, CREW REPORTED, ENGINE TWO FIRE DETECTOR FAIL INDICATION DURING CRUISE ON EICAS.  MESSAGE DISAPPEARED AFTER 30 MINUTES UPON LEVELING OFF AT 16,000 FT.  MAINTENANCE REMOVED AND REPLACED NUMBER TWO ENGINE FIRE DETECTION LOOP IAW EMB145 AMM 26-11-01 AND EMB 145 AMM 26-10-01.  SYSTEM OPS CHECKED GOOD.
